# SDR REXA99002

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402BH
- Make and model: Saab SF340A
- Aircraft serial: 340A058
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Connector
- Part number: AL5113
- Condition: Failed
- Location: Row 3a
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

SPARK AND SMOKE CAME FROM WINDOW LIGHT OVER SEAT 3A.  REMOVED AND REPLACED TWO BULB CONNECTORS.  (M)
